MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number LC358XL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not been made available for evaluation as of yet.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges chair has had several repairs.Alleges chair was just repaired a few days ago and had to call the fire department several times to get out of the chair since the chair is not working at all again.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been made available for evaluation.The chair was rendered inoperable because of a damaged intermediate hand control harness.It is unknown how this damage occurred or if it's the original harness.Pinch/crush point warnings for wires already exist on pg 9 of the owner's manual.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
MDR Report Key12433681
Report Number2530130-2021-00096
Device Sequence Number19644607
Product Code INO
UDI-Device Identifier00606509400299
UDI-Public00606509400299
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLC358XL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;